# SDR ASAA0080531

- Difficulty date: September 2, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N964LS
- Make and model: Doug DC-9-83
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX-DURING SCHEDULED 30K CHECK THE FLOOR BEAM SPLICE AT STA 864, RBL 24, SEAT TRACK CHAFING.REPAIRED PER SRM.
